# SDR COMA0260070

- Difficulty date: January 26, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 10,991 hours, 11,255 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: B306
- Condition: Malfunctioned
- Location: Avionics
- Part time: 3,362 hours, 3,467 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5032 GEAR DISAGREE WARNING AFTER T/O.REPLACED THE PSEU.
